MathSciNet Relay Station
MathSciNet bibliographic data
MR2080278 (2005d:62006) 62-01 (60J10 62F15 65Cxx)
Robert, Christian P.; Casella, George Monte Carlo statistical methods. Second edition. Springer Texts in Statistics. Springer-Verlag, New York, 2004. xxx+645 pp. ISBN: 0-387-21239-6
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement